H. A. S. Abujabal, M. S. Khan, "On commutativity theorems for rings", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 986250, 6 pages, 1990. https://doi.org/10.1155/S0161171290000126
On commutativity theorems for rings
Let be an associative ring with unity. It is proved that if satisfies the polynomial identity , then is commutative. Two or more related results are also obtained.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.